Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 82, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 27, 2011, 7:01 AM CDT for Bibb County, Hale County, Tuscaloosa County, Alabama. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2011, 7:01 AM CDT (12:01 UTC)
- Expired
- Mar 27, 2011, 7:45 AM CDT
- In force
- 44 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bibb County, AL, Hale County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 61 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 7:40 AM CDT | HAIL 0.75 | 1 Ene Brent, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
138 WUUS54 KBMX 271201 SVRBMX ALC007-065-125-271245- /O.NEW.KBMX.SV.W.0082.110327T1201Z-110327T1245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 701 AM CDT SUN MAR 27 2011 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BIBB COUNTY IN CENTRAL ALABAMA... NORTHEASTERN HALE COUNTY IN WEST CENTRAL ALABAMA... SOUTH CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA... * UNTIL 745 AM CDT * AT 701 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MOUNDVILLE...OR 17 MILES SOUTH OF NORTHPORT...AND MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... BRENT...CENTREVILLE...LOW GAP...MERTZ...EOLINE...HARRISBURG...WEST CENTREVILLE AND TALLADEGA NATIONAL FOREST. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3306 8769 3315 8697 3284 8694 3291 8768 TIME...MOT...LOC 1201Z 269DEG 36KT 3300 8761 $$ 27
2 follow-up statements
288 WWUS54 KBMX 271217 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 717 AM CDT SUN MAR 27 2011 ALC007-065-125-271245- /O.CON.KBMX.SV.W.0082.000000T0000Z-110327T1245Z/ HALE AL-BIBB AL-TUSCALOOSA AL- 717 AM CDT SUN MAR 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL TUSCALOOSA...BIBB AND NORTHEASTERN HALE COUNTIES UNTIL 745 AM CDT... AT 713 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOW GAP...OR 17 MILES SOUTH OF TUSCALOOSA...MOVING EAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... BRENT...CENTREVILLE...LOW GAP...MERTZ...EOLINE...HARRISBURG...WEST CENTREVILLE...TALLADEGA NATIONAL FOREST...LAWLEY AND HAGLER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3308 8753 3315 8697 3284 8694 3290 8753 TIME...MOT...LOC 1217Z 269DEG 36KT 3300 8742 $$ 27
402 WWUS54 KBMX 271233 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 733 AM CDT SUN MAR 27 2011 ALC065-125-271243- /O.CAN.KBMX.SV.W.0082.000000T0000Z-110327T1245Z/ HALE AL-TUSCALOOSA AL- 733 AM CDT SUN MAR 27 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TUSCALOOSA AND NORTHEASTERN HALE COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3311 8730 3315 8697 3284 8694 3288 8729 TIME...MOT...LOC 1233Z 269DEG 36KT 3300 8723 $$ ALC007-271245- /O.CON.KBMX.SV.W.0082.000000T0000Z-110327T1245Z/ BIBB AL- 733 AM CDT SUN MAR 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BIBB COUNTY UNTIL 745 AM CDT... AT 731 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EOLINE...OR 7 MILES NORTHWEST OF BRENT...MOVING EAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... BRENT...CENTREVILLE...WEST CENTREVILLE...TALLADEGA NATIONAL FOREST...LAWLEY...BIBB COUNTY AIRPORT...SIX MILE AND TRIO. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3311 8730 3315 8697 3284 8694 3288 8729 TIME...MOT...LOC 1233Z 269DEG 36KT 3300 8723 $$ 27
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 5:00 AM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Mar 27, 5:00 AM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 500 AM CDT SUN MAR 27 2011 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... SURFACE FRONT DRAPED ACROSS NORTHERN PART OF THE CWA EARLY THIS MORNING. HOWEVER...DO STILL HAVE SOME TSRA ACTIVITY LAGGING JUST BEHIND VERY CLOSE TO THIS. WE ARE DEFINITELY NOT CLEAR BEHIND THE FRONT. THIS AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO PROGRESS SOUTHEASTWARD DURING THE DAY TODAY. DRY AIR WILL BE SLOW TO SINK SOUTHWARD AS THE FRONT IS EXPECTED TO STALL JUST SOUTH OF CENTRAL ALABAMA LATE TODAY. HOWEVER...DEPENDING ON EXACTLY WHERE THE FRONT STALLS WILL DICTATE THE STRENGTH OF THE ACTIVITY ALONG THE SOUTHERN HALF OF THE STATE. STILL HAVE A CHANCE...ESPECIALLY IN THE AFTERNOON OF STRONG TO SEVERE WEATHER. ACROSS THE AFTERNOON INSTABILITY REMAINS ACROSS THE SE WITH 1500-2000 0-3KM MU CAPES...NOT TO MENTION -5 TO -7 LI'S. WITH UPPER 70S IN THE FORECAST ACROSS THE SOUTH...ANY STORMS THAT POP UP CERTAINLY HAVE THE OPPORTUNITY TO GO SEVERE. TONIGHT INSTABILITY PARAMETERS TAPER DOWN BUT COULD STILL SEE A FEW THUNDERSTORMS ACROSS THE SOUTHERN SECTIONS CLOSER TO STALLED FRONT AS AN UPPER LEVEL SHORTWAVE MOVES ACROSS IN THE ZONAL FLOW. THUS...STRONG COLD AIR ADVECTION NOT SUPPORTED BY THE UPPER FLOW. CONVECTION SHOULD EXIT DURING EARLY MONDAY FOR THE MOST PART... WITH DARE I SAY IT TOO LOUD...AN ACTUAL BREAK IN THE PRECIP FOR MONDAY NIGHT INTO EARLY TUESDAY. UPPER FLOW TURNS FROM ZONAL TO SOUTHWEST DURING TUE/WED TIME FRAME AS A TROUGH DIGS ACROSS THE WESTERN U.S. HERE IS WHERE OUR CONFIDENCE WANES AS THE STRENGTH AND SPEED OF THIS TROUGH IS IN QUESTION WITH DIVERGING MODEL SOLUTIONS. COMPUTER MODELS HAVE BEEN ADVERTISING THE LEE SIDE SURFACE TROUGH FOR SEVERAL DAYS BUT ARE STRUGGLING TO PREDICT ITS PATH AND TIMING. WOULD NOT BE SURPRISED TO SEE THE SLOWER SOLUTION OF DRAGGING THE PRECIP OUT THAT THE GFS IS ADVERTISING WITH THE SURFACE LOW TRAVERSING POSSIBLY THE NORTHERN GULF ALONG WITH STALLED BOUNDARIES ACROSS CENTRAL ALABAMA AS THE LIKELY HOOD OF FRONTS CONTINUING TO GET THROUGH TO THE GULF DECREASES WITH EACH SYSTEM. ALSO...UPPER FLOW DOES NOT SUPPORT PULLING THE SURFACE SYSTEM OUT OF THE AREA UNTIL LATE IN THE WEEK. NOW WHETHER OR NOT WE GET THE STRONG UPPER TROUGH EJECTING VIGOROUS SHORTWAVES IN THE AREA REMAINS TO BE SEEN. HOWEVER...AM HESITANT TO COOL THINGS OFF MID WEEK WITH THIS OTHER POSSIBILITY ON THE TABLE. IF THE GFS VERIFIES...WE COULD BE IN STORE FOR SOME MIGHTY ANGRY WEATHER THURSDAY AFTERNOON WITH 2500-3800 CAPES AND LI'S -5 TO -11 JUST TO THE SW OF HERE...OUCH...DURING THE PEAK HEATING OF THE DAY WITH PLENTY OF AVAILABLE MOISTURE AND A STALLED BOUNDARY. NEEDLESS TO SAY AS WE GET TOWARD MID WEEK CONFIDENCE IS LOW AND WILL NEED TO BE WATCHED CLOSELY. STILL A WET FORECAST FOR THE WEEK. 08/MNK && .AVIATION...12Z TAF DISCUSSION. AT 11Z...SFC LOW IN VICINTY OF KALX WITH TRAILING SHALLOW COLD FRONT FROM NEAR A KEET-KTCL-KJAN LINE. NORTH OF THE FRONT AND LOW...MOIST SW WINDS ALOFT RIDING OVER COOL SFC AIR ARE PRODUCING IFR CIGS WHICH WILL CONTINUE INTO THE EARLY AFTERNOON. DUE TO THE VICINITY OF THE LOW...SHRA AND A FEW TSRA ARE POSSIBLE AND WILL MENTION IN TAFS BASED ON RADAR TRENDS...BUT ACTIVITY NORTH OF FRONT SHOULD BE DIMINISHING DURING THE MORNING HOURS. SOUTH OF FRONT IN THE WARM SECTOR...MVFR CIGS ARE OCCURRING WITH NO VSBY PROBLEMS AS WINDS ARE KEEPING BR FROM FORMING. AS THE UPPER LEVEL DYNAMICS PULL AWAY FROM THE AREA...THE SFC FRONT WILL BE SLOW TO MOVE SOUTHWARD AND CLEAR THE AREA...WITH SCATTERED TSRA DEVELOPING WITH SFC HEATING NEAR AND SOUTH OF BOUNDARY AT AREAS LIKE KMGM AND KTOI. ANOTHER REPEAT OF IFR CIGS ARE LIKELY AFTER 06Z ON THE COOL SIDE OF THE FRONT AS ABUNDANT MOISTURE IN THE LOWEST 10 KFT OCCURS THROUGH FORECAST CYCLE. STEFKOVICH NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 65 49 68 45 69 / 40 60 20 10 10 ANNISTON 67 50 69 46 71 / 40 60 20 10 10 BIRMINGHAM 67 49 69 48 73 / 40 60 20 10 10 TUSCALOOSA 69 50 70 49 75 / 40 60 10 10 20 CALERA 68 51 70 50 73 / 40 60 20 10 10 AUBURN 74 55 72 49 72 / 60 50 30 10 10 MONTGOMERY 76 60 76 54 78 / 60 50 20 10 20 TROY 77 59 77 53 77 / 60 40 30 10 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/75
Hazardous weather outlook, Mar 27, 6:25 AM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 625 AM CDT SUN MAR 27 2011 ALZ011>015-017>050-281130- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 625 AM CDT SUN MAR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON FOR AREAS ALONG AND SOUTH OF A TUSCALOOSA TO WEDOWEE LINE. THE THREATS WILL LARGE HAIL AND DAMAGING WINDS. THE THREATS WILL END AS A COLD FRONT PUSHES SOUTHWARD THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE AREA AS EARLY AS TUESDAY NIGHT AND MAY IMPACT THE AREA THROUGH AS LAST AS THURSDAY. THERE ARE STILL SOME TIMING AND STRENGTH ISSUES TO OVERCOME...BUT MODELS AGREE THAT THERE WILL BE ANOTHER ROUND OF SEVERE WEATHER. AT THIS TIME...HAIL AND DAMAGING WINDS APPEAR TO BE THE THREATS. LOCALIZED FLOODING MAY ALSO BE A CONCERN DEPENDING ON THE AMOUNT OF RAIN THE AREA RECEIVES THIS WEEKEND. CONFIDENCE REMAINS LOW ON THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED ACROSS THE SOUTHEAST THIS AFTERNOON...AND POSSIBLY AGAIN TUESDAY EVENING THROUGH THURSDAY.
In the hours before
Special weather statement, Mar 27, 2:24 AM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
224 AM CDT SUN MAR 27 2011
ALZ014-270815-
WINSTON AL-
224 AM CDT SUN MAR 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WINSTON COUNTY UNTIL 315
AM CDT...
AT 223 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR NEEDMORE...OR NEAR HALEYVILLE...MOVING EAST AT 50
MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ASHRIDGE...
MORELAND...
BRUSHY LAKE...
INMANFIELD...
ADDISON...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3431 8713 3430 8711 3418 8711 3420 8764
3432 8764
TIME...MOT...LOC 0724Z 274DEG 46KT 3428 8759
27Special weather statement, Mar 27, 4:00 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
400 AM CDT SUN MAR 27 2011
ALZ020-270945-
CHEROKEE AL-
400 AM CDT SUN MAR 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHEROKEE COUNTY UNTIL 445
AM CDT...
AT 355 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR TABOR ROAD...OR 13 MILES NORTHWEST OF CENTRE...
MOVING EAST AT 55 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CENTRE...
CEDAR BLUFF...
TENNALA...
WEISS LAKE...
MOSHAT...
&&
LAT...LON 3431 8546 3401 8540 3400 8541 3408 8578
3414 8580 3413 8584 3422 8585 3425 8584
3425 8582 3427 8581 3427 8578 3433 8569
TIME...MOT...LOC 0901Z 277DEG 49KT 3424 8576
27Special weather statement, Mar 27, 4:41 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
441 AM CDT SUN MAR 27 2011
ALZ018>021-271030-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-ETOWAH AL-
441 AM CDT SUN MAR 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHEROKEE...SOUTHEASTERN
ETOWAH...NORTHEASTERN CALHOUN AND NORTHERN CLEBURNE COUNTIES UNTIL
530 AM CDT...
AT 437 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ATTALLA...OR NEAR GADSDEN...MOVING EAST AT 45 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM. ALSO...THIS STORM COULD INTENSIFY IN THE NEXT 15 OR 20
MINUTES TO REACH SEVERE CRITERIA.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GADSDEN...
HOKES BLUFF...
PIEDMONT...
GADSDEN MALL...
ANDERSON...
&&
LAT...LON 3378 8537 3393 8615 3411 8613 3408 8541
3379 8535
TIME...MOT...LOC 0941Z 276DEG 41KT 3401 8603
27Special weather statement, Mar 27, 6:16 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 616 AM CDT SUN MAR 27 2011 ALZ022-023-030>032-271200- GREENE AL-HALE AL-PICKENS AL-SUMTER AL-TUSCALOOSA AL- 616 AM CDT SUN MAR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA... SOUTHERN PICKENS...NORTHERN GREENE...NORTHERN HALE AND EXTREME NORTHERN SUMTER COUNTIES UNTIL 700 AM CDT... AT 613 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF PANOLA...OR 12 MILES SOUTHWEST OF ALICEVILLE...MOVING EAST AT 45 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... ALICEVILLE... NEW WEST GREENE... WEST GREENE... BENEVOLA... MANTUA... && LAT...LON 3311 8833 3321 8764 3293 8760 3292 8836 TIME...MOT...LOC 1116Z 264DEG 40KT 3302 8828 27
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:12 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 37 min |
| Mar 26, 7:19 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 41 min |
| Mar 26, 7:32 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 28 min |
| Mar 26, 7:39 PM CDT | Tornado Warning | BMX | Walker | 36 min |
| Mar 26, 8:05 PM CDT | Tornado Warning | BMX | Jefferson, Walker | 55 min |
| Mar 26, 8:21 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 24 min |
| Mar 26, 8:28 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 62 min |
| Mar 26, 8:30 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 60 min |
| Mar 26, 8:58 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Jefferson, St. Clair, Talladega | 25 min |
| Mar 26, 9:13 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 47 min |
| Mar 26, 9:16 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 59 min |
| Mar 26, 9:44 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 46 min |
| Mar 26, 10:12 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 48 min |
| Mar 26, 10:16 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cleburne, Jefferson, St. Clair, Shelby, Talladega | 3 hr |
| Mar 26, 10:27 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, Walker | 63 min |
| Mar 26, 10:27 PM CDT | Tornado Warning | BMX | Clay, St. Clair, Talladega | 15 min |
| Mar 26, 10:30 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Jefferson, St. Clair, Shelby, Talladega | 45 min |
| Mar 26, 10:34 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Tuscaloosa | 56 min |
| Mar 26, 10:45 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph, St. Clair, Talladega | 45 min |
| Mar 26, 11:09 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 36 min |
| Mar 26, 11:19 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 41 min |
| Mar 26, 11:28 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 16 min |
| Mar 27, 12:32 AM CDT | Severe Thunderstorm Warning | BMX | Randolph | 15 min |
| Mar 27, 12:46 AM CDT | Special Weather Statement | BMX | Clay | 44 min |
| Mar 27, 12:53 AM CDT | Special Weather Statement | BMX | Chambers, Randolph | 67 min |
| Mar 27, 1:06 AM CDT | Tornado Warning | BMX | Chambers | 17 min |
| Mar 27, 1:08 AM CDT | Tornado Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 52 min |
| Mar 27, 1:12 AM CDT | Tornado Warning | BMX | Chambers, Tallapoosa | 48 min |
| Mar 27, 1:52 AM CDT | Tornado Warning | BMX | Chambers | 22 min |
| Mar 27, 1:53 AM CDT | Tornado Warning | BMX | Chambers, Tallapoosa | 13 min |
| Mar 27, 2:24 AM CDT | Special Weather Statement | BMX | Winston | 51 min |
| Mar 27, 4:00 AM CDT | Special Weather Statement | BMX | Cherokee | 45 min |
| Mar 27, 4:41 AM CDT | Special Weather Statement | BMX | Cherokee, Etowah | 49 min |
| Mar 27, 6:16 AM CDT | Special Weather Statement | BMX | Greene | 44 min |
| Mar 27, 6:26 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Tuscaloosa | 49 min |
| Mar 27, 7:11 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 49 min |
| Mar 27, 7:42 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa | 48 min |
| Mar 27, 7:55 AM CDT | Special Weather Statement | BMX | Greene, Hale | 50 min |
| Mar 27, 7:58 AM CDT | Special Weather Statement | BMX | Shelby | 47 min |
| Mar 27, 8:32 AM CDT | Special Weather Statement | BMX | Coosa | 43 min |
| Mar 27, 9:45 AM CDT | Special Weather Statement | BMX | Chilton | 45 min |
| Mar 27, 10:02 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 28 min |
| Mar 27, 10:27 AM CDT | Special Weather Statement | BMX | Coosa | 33 min |
| Mar 27, 10:40 AM CDT | Special Weather Statement | BMX | Chilton | 50 min |
| Mar 27, 11:02 AM CDT | Special Weather Statement | BMX | Tallapoosa | 43 min |
| Mar 27, 11:37 AM CDT | Special Weather Statement | BMX | Chambers | 23 min |
| Mar 27, 11:41 AM CDT | Special Weather Statement | BMX | Elmore | 49 min |
| Mar 27, 12:05 PM CDT | Special Weather Statement | BMX | Russell | 40 min |
| Mar 27, 12:12 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 48 min |
| Mar 27, 1:29 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 31 min |
| Mar 27, 6:13 PM CDT | Special Weather Statement | BMX | Barbour | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.